1 doctor weighed in:

Itching >48 hours after allergy shots? Shots 2x/week (3 shot-series), and minor itching (~2 out of 10) with reduced dose. 1 month on first vial.

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Not uncommon

I usually advise my patients to double up on the antihistamine with the next shot.
Meanwhile, try taking antihistamine and Ibuprofen for the discomfort. There is a downside in adjusting the dose down since studies have shown that you are actually more likely to have local reactions the next time around. However if there is too much discomfort, adjusting the dose down would be reasonable.

In brief: Not uncommon

I usually advise my patients to double up on the antihistamine with the next shot.
Meanwhile, try taking antihistamine and Ibuprofen for the discomfort. There is a downside in adjusting the dose down since studies have shown that you are actually more likely to have local reactions the next time around. However if there is too much discomfort, adjusting the dose down would be reasonable.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
94K people helped
Continue
111,000 doctors available
Read more answers from doctors